# SDR GQRR2014FA0000675

- Difficulty date: October 11, 2014
- Submitted: November 26, 2014
- Operation: General aviation
- Aircraft: N7222B
- Make and model: Beech J35
- Aircraft serial: D5544
- System (JASC): 2700 · Flight Control System
- Part: Bearing
- Condition: Worn
- Location: Fitting
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELASTOMERIC BEARING WORN.
